377. Nausea

I’ve had 3 nights now without my proper meds routine.  Had around 4 calls yesterday and 3 more today to try and sort this out.  Finally my CPN stepped in and rescued the situation with multiple calls of her own.

Apparently my script was sent to the wrong GP practice, the pharmacist then played a game of lucky dips, and eventually I lost the plot and called N (my CPN)

3 days and I swear I’m having withdrawal symptoms; nausea, peeing alot, vomiting, shakyness and just overly unwell.  I’ll know by tomorrow as I now have all my meds , for tonight.

If these symptoms persist, then it could be tbe zopiclone.  My use of that has escalated fast in recent weeks.


Loopy x

Author: insideloopyshead

On paper I have the perfect life, good career, supportive and loving partner and a beautiful little son. But today I want to die. It’s time to set my thoughts free. Come along with my daily mental adventures and gain insight into warped thinking and it’s hazards and maybe support me along the way.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s